# SDR DALA2024121811824

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 17,980 hours, 7,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3070, CRACK SHEAR PLATE STR 23 R LOC BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 AT LEVEL STR 23R AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11 AND DWG D53474180, ISSUE AA RELEASE DATE: 09/SEP/24. MEASURE OF CRACK WAS L= 0.250 IN. (LP 0715666)
